# SDR SWAA2015021036515

- Difficulty date: January 30, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 28,396 hours, 16,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW VERTICAL PRESS WEB CRACKED AT LBL 42.  REPAIRED WEB IAW SRM.
